Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 3

Issues

Ordering free products of groups

I. Chiswell
Published Online: 2014-07-05 | DOI: https://doi.org/10.2478/s12175-014-0235-5

Abstract

A method of constructing orders on free products of groups is given, based on work of Botto Mura and Rhemtulla, and of Holland and Medvedev.

MSC: Primary 20F60; Secondary 20E06, 06F15

Keywords: free product; partially ordered group; ordered group

  • [1] BERGMAN, G. M.: Specially ordered groups, Comm. Algebra 12 (1984), 2315–2333. http://dx.doi.org/10.1080/00927878408823111CrossrefGoogle Scholar

  • [2] CHISWELL, I. M.: Ordering graph products of groups, Internat. J. Algebra Comput. 22 (2012), 1250037, 14 pp. CrossrefGoogle Scholar

  • [3] HOLLAND, W. C— MEDVEDEV, N. Ya.: A very large class of small varieties of latticeordered groups, Comm. Algebra 22 (1994), 551–578. http://dx.doi.org/10.1080/00927879408824863CrossrefGoogle Scholar

  • [4] LYNDON, R. C.— SCHUPP, P. E.: Combinatorial group theory. Ergebnisse der Math. No. 89, Springer, Berlin-Heidelberg-New York, 1977. Google Scholar

  • [5] BOTTO MURA, R.— RHEMTULLA, A.: Orderable groups. Lect. Notes Pure Appl. Math. 27, Marcel Dekker, New York-Basel, 1977. Google Scholar

  • [6] VINOGRADOV, A. A.: On the free product of ordered groups, Mat. Sb. (N.S.) 25(67) (1949), 163–168. Google Scholar

About the article

Published Online: 2014-07-05

Published in Print: 2014-06-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 3, Pages 707–726, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0235-5.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Dale Rolfsen
Pacific Journal of Mathematics, 2018, Volume 294, Number 1, Page 181

Comments (0)

Please log in or register to comment.
Log in